Journal of Nonlinear Mathematical Physics

Volume 11, Issue Supplement 1, October 2004, Pages 145 - 150

Hamiltonian dynamics of planar affinely-rigid body

Authors
Agnieszka Martens
Corresponding Author
Agnieszka Martens
Available Online 1 October 2004.
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.19How to use a DOI?
Abstract
We discuss the dynamics of an affinely-rigid body in two dimensions. Translational degrees of freedom are neglected. The special stress is laid on completely integrable models solvable in terms of the separation of variables method.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
11 - Supplement 1
Pages
145 - 150
Publication Date
2004/10
ISBN
91-974824-2-0
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.19How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Agnieszka Martens
PY  - 2004
DA  - 2004/10
TI  - Hamiltonian dynamics of planar affinely-rigid body
JO  - Journal of Nonlinear Mathematical Physics
SP  - 145
EP  - 150
VL  - 11
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2004.11.s1.19
DO  - https://doi.org/10.2991/jnmp.2004.11.s1.19
ID  - Martens2004
ER  -